# SDR SWIA202055872

- Difficulty date: November 18, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5751 · Ailerons
- Part: Retainer
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH AILERON MOUNT BOLT RETAINERS HAVE 12EA BOLTS CORRODED   (C-CHECK) RO 2/1/2021   NEW SERVICEABLE ATTACHMENT HARDWARE FOR LH AILERON MOUNT BOLT RETAINERS (12 BOLTS AND 12 WASHERS) HAS BEEN ORDERED AND RECEIVED ON CAMP#21826832 JOB 91516155 OP 5071 AND THEY ARE ALL INSTALLED ON CAMP#21826689 JOB 91516150 OP 583.
